# SDR SWAA2021021844864

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 277 TO BS 294.5 AND BL 0 AT FWD GALLEY AREA / REPLACED WEB LOCATED BS 277 TO BS 294.5 AND BL 0 AT FWD GALLEY AREA FOR NEW WEB FABRICATED FROM MATERIAL 7075-T62; 0.040' IAW B737-700 DWG 141A5410 SHEET 3 REV A; AND DWG 141A5400 SHEET 20 REV; AND SRM 51-40-02. MATERIAL P.O. 2015-506435
